# SDR SIMA201908276001

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,814 hours, 32,413 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Shorted
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER BEHIND CAPTAIN SEAT B2 (HEAT PITOT 1) WHEN PULLED ELECTRIC BURN SMELL.-C/A-FOUND K0054 RELAY PITOT CURRENT SENSOR TO HAVE A ELECTRIC BURN SMELL. REMOVED AND REPLACED PITOT CURRENT SENSOR K0054 IAW EMB 145 AMM 30-31-01. PERFORMED OPERATIONAL CHECK OF PITOT / STATIC PORT HEATING IAW EMB 145 AMM 30-31-00. OPS CHECK GOOD. NO BURN  / ELECTRIC SMELL PRESENT.
